# SDR AU980450

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67R
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23078019
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: H, B
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT STARTER/GENERATOR FAULTY.  FLAMES SEEN EXITING THE UNIT.
